MathSciNet Relay Station
MathSciNet bibliographic data
MR1883031 (2002m:13022) 13G05 (13A15 13B22 13C10)
Olberding, Bruce On the structure of stable domains. Comm. Algebra 30 (2002), no. 2, 877–895.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement